Anomalies in the Foundations of Ridge Regression: Some Clarifications
Article first published online: 18 JUN 2010
© 2010 The Authors. Journal compilation © 2010 International Statistical Institute
International Statistical Review
Volume 78, Issue 2, pages 209–215, August 2010
How to Cite
Kapat, P. and Goel, P. K. (2010), Anomalies in the Foundations of Ridge Regression: Some Clarifications. International Statistical Review, 78: 209–215. doi: 10.1111/j.1751-5823.2010.00113.x
- Issue published online: 3 AUG 2010
- Article first published online: 18 JUN 2010
- [Received October 2008, accepted February 2010]
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!